# SDR SIMA200102805

- Difficulty date: January 28, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 1615
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND EMERGENCY LIGHTS WILL NOT COME ON WITH EXTERNAL POWER, MAIN BATTERIES OFF.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK FOR POWER SUPPLY UNIT AT OVERHEAD BIN 1AB.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
